my dad has secondary renal cancer with bone metastasis. After some spinal chord compression, he had more radiotherapy and is now having Denosumab bone strengthening injections monthly. He had his second about 3 weeks ago. Since then he’s had an infection, high temperatures, shivering, constant headache, huge fatigue. He was hospitalised for 24 hours and given antibiotics but now is still so weak, and has had shivers, headache etc. I’ve read that Denosumab can have similar side effects. Has anyone experienced this?
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: